On Approximation by Sums of Chebyshev Norms.
Numerische Mathematik, Tome 16 (1970), pp. 243-247
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1970__16_132031,
author = {A. BACOPOULOS},
title = {On {Approximation} by {Sums} of {Chebyshev} {Norms.}},
journal = {Numerische Mathematik},
pages = {243--247},
year = {1970},
volume = {16},
zbl = {0222.65013},
url = {http://geodesic.mathdoc.fr/item/NUMA_1970__16_132031/}
}
A. BACOPOULOS. On Approximation by Sums of Chebyshev Norms.. Numerische Mathematik, Tome 16 (1970), pp. 243-247. http://geodesic.mathdoc.fr/item/NUMA_1970__16_132031/